Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Variants of cyclic difference sets


Author: H. J. Ryser
Journal: Proc. Amer. Math. Soc. 41 (1973), 45-50
MSC: Primary 05B10
MathSciNet review: 0317960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an exploratory study of certain rare and intriguing configurations that are ``almost'' cyclic difference sets. The variants are of two types. We give precise definitions of the variants and then establish some nonexistence theorems. Only a few examples of the variants are known to us and their complete structure is far from understood.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B10

Retrieve articles in all journals with MSC: 05B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0317960-3
PII: S 0002-9939(1973)0317960-3
Keywords: Circulant, cyclic difference set, finite projective plane, group divisible design, incidence matrix, planar difference set, symmetric block design
Article copyright: © Copyright 1973 American Mathematical Society